# SDR VNAA2017110711103

- Difficulty date: November 7, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 31,969 hours, 31,896 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Unsecure
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE AFTER TAKEOFF, CREW DECLARED AN EMERGENCY. SECURED THE LT MLG UPLOCK SENSOR PS11GA TARGET, OPS CHECKED GOOD.
